Nonstationary flow of a viscous fluid through a porous elastic medium: Asymptotic analysis and two-scale convergence

被引:2
|
作者
Bielski, W [1 ]
Telega, JJ
Wojnar, R
机构
[1] Polish Acad Sci, Inst Geophys, Warsaw, Poland
[2] Inst Fundamental Technol Res, PL-00049 Warsaw, Poland
关键词
D O I
10.1016/S0093-6413(99)00070-1
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
Allaire and Mikelic studied nonstationary flows of Stokesian fluids through undeformed microperiodic media. The first of these authors assumed the scaling of the viscosity while the second author scaled the liquid density. After homogenization they arrived at different Darcy's laws. Darcy's law derived by Allaire is nonlocal in time while that obtained by Mikelic coincides with the well known Darcy's law derived by many authors for stationary flow. In this context, the nonstationary flows of Stokesian fluids through a linear elastic porous medium are investigated to derive macroscopic equations of Biot type.
引用
收藏
页码:619 / 628
页数:10
相关论文
共 50 条
  • [1] Nonstationary flow of a viscous fluid through a porous elastic medium: Asymptotic analysis and two-scale convergence
    Bielski, W.
    Telega, J.J.
    Wojnar, R.
    Mechanics Research Communications, 26 (05): : 619 - 628
  • [2] Homogenization and two-scale convergence for a Stokes or Navier-Stokes flow in an elastic thin porous medium
    Ene, IA
    Paulin, JSJ
    MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 1996, 6 (07): : 941 - 955
  • [3] Flow through a two-scale porosity, oriented fibre porous medium
    Amico, S
    Lekakou, C
    TRANSPORT IN POROUS MEDIA, 2004, 54 (01) : 35 - 53
  • [4] Flow Through a Two-Scale Porosity, Oriented Fibre Porous Medium
    S. Amico
    C. Lekakou
    Transport in Porous Media, 2004, 54 : 35 - 53
  • [5] A two-scale model for fluid flow in an unsaturated porous medium with cohesive cracks
    Julien Réthoré
    René de Borst
    Marie-Angèle Abellan
    Computational Mechanics, 2008, 42 : 227 - 238
  • [6] A two-scale model for fluid flow in an unsaturated porous medium with cohesive cracks
    Rethore, Julien
    de Borst, Rene
    Abellan, Marie-Angele
    COMPUTATIONAL MECHANICS, 2008, 42 (02) : 227 - 238
  • [7] Nonstationary micropolar fluid flow through porous medium
    Aganovic, I
    Tutek, Z
    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1997, 30 (05) : 3171 - 3178
  • [8] Two-scale asymptotic analysis of linear elastic problem
    Liang, Jun
    Huang, Fuhua
    Computational Methods, Pts 1 and 2, 2006, : 423 - 427
  • [9] Analysis of magnetohydrodynamic flow of a fractional viscous fluid through a porous medium
    Ul Haq, Sami
    Khan, Muhammad Atif
    Shah, Nehad Ali
    CHINESE JOURNAL OF PHYSICS, 2018, 56 (01) : 261 - 269
  • [10] A two-scale approach for fluid flow in fracturing porous media
    de Borst, Rene
    Rethore, Julien
    Abellan, Marie-Angele
    COMPUTATIONAL MODELLING OF CONCRETE STRUCTURES, 2010, : 451 - 460